# SDR 98ZZZM41

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1006100
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK DOES NOT FLOW CONT IN EMERGENCY.  REPLACED CAPTAIN OXYGEN MASK, OPS CHECK AND LEAK CHECK OK.
